Order

, Volume 8, Issue 2, pp 133–142

The number of order-preserving maps of fences and crowns

Authors

  • J. D. Currie
    • Department of MathematicsUniversity of Winnipeg
  • T. I. Visentin
    • Department of MathematicsUniversity of Winnipeg
Article

DOI: 10.1007/BF00383399

Cite this article as:
Currie, J.D. & Visentin, T.I. Order (1991) 8: 133. doi:10.1007/BF00383399

Abstract

We perform an exact enumeration of the order-preserving maps of fences (zig-zags) and crowns (cycles). From this we derive asymptotic results.

AMS subject classifications (1991)

Primary: 05A1506A17

Key words

Combinatorial enumerationposetorder-preserving maplattice path
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 1991